# SDR 9514302203

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING INITIAL POWER-UP FOR TAKEOFF, TAKEOFF AURAL WARNING HORN SOUNDED, ABORTED DEPARTURE.  CHECKED FLIGHT CONTROL SETTINGS AND PERFORMED TAKEOFF WARNING CHECK.  OPERATIONAL CHECK NORMAL AND FLIGHT DEPARTED WITHOUT FURTHER INCIDENT.
